Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2012, Volume 24, Number 8, Pages 45–64 (Mi mm3300)  

This article is cited in 3 scientific papers (total in 3 papers)

On a diffusion gas model in phase space at moderate Knudsen numbers

S. V. Bogomolov, I. G. Gudich

Lomonosov Moscow State University

Abstract: Verification of a gas meso-model, described by the system of stochastic differential equations or Kolmogorov–Fokker–Planck type equation, is represented by the example of space homogenous relaxation.

Keywords: Boltzmann equation, Kolmogorov–Fokker–Planck equations, quasigasdynamics equations, Navier–Stokes equations, stochastic differential equations with respect to Poisson and Wiener measures.

Full text: PDF file (523 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2013, 5:2, 130–144

Bibliographic databases:

Received: 26.09.2011

Citation: S. V. Bogomolov, I. G. Gudich, “On a diffusion gas model in phase space at moderate Knudsen numbers”, Matem. Mod., 24:8 (2012), 45–64; Math. Models Comput. Simul., 5:2 (2013), 130–144

Citation in format AMSBIB
\Bibitem{BogGud12}
\by S.~V.~Bogomolov, I.~G.~Gudich
\paper On a diffusion gas model in phase space at moderate Knudsen numbers
\jour Matem. Mod.
\yr 2012
\vol 24
\issue 8
\pages 45--64
\mathnet{http://mi.mathnet.ru/mm3300}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3053268}
\elib{https://elibrary.ru/item.asp?id=21276781}
\transl
\jour Math. Models Comput. Simul.
\yr 2013
\vol 5
\issue 2
\pages 130--144
\crossref{https://doi.org/10.1134/S2070048213020038}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893378135}


Linking options:
  • http://mi.mathnet.ru/eng/mm3300
  • http://mi.mathnet.ru/eng/mm/v24/i8/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Bogomolov, I. G. Gudich, “Towards a stochastic diffusion gas model verification”, Math. Models Comput. Simul., 6:3 (2014), 305–316  mathnet  crossref  mathscinet
    2. S. V. Bogomolov, N. B. Esikova, “Stokhasticheskaya magnitogidrodinamicheskaya ierarkhiya v silnom vneshnem magnitnom pole”, Matem. modelirovanie, 31:8 (2019), 120–142  mathnet  crossref  elib
    3. S. V. Bogomolov, T. V. Zakharova, “Uravnenie Boltsmana bez gipotezy molekulyarnogo khaosa”, Matem. modelirovanie, 33:1 (2021), 3–24  mathnet  crossref
  • Математическое моделирование
    Number of views:
    This page:227
    Full text:82
    References:36
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022